Bifurcation from infinity in nonlinear Sturm-Liouville problems with different linearizations at u = $\pm inf$

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)233-244
Number of pages12
JournalApplicable Analysis
Volume67
Publication statusPublished - 1997

Cite this

@article{51dfeb001620417280f6cfbe13b8af07,
title = "Bifurcation from infinity in nonlinear Sturm-Liouville problems with different linearizations at u = $\pm inf$",
author = "Rynne, {Bryan Patrick}",
year = "1997",
language = "English",
volume = "67",
pages = "233--244",
journal = "Applicable Analysis",
issn = "0003-6811",
publisher = "Taylor & Francis",

}

TY - JOUR

T1 - Bifurcation from infinity in nonlinear Sturm-Liouville problems with different linearizations at u = $\pm inf$

AU - Rynne, Bryan Patrick

PY - 1997

Y1 - 1997

M3 - Article

VL - 67

SP - 233

EP - 244

JO - Applicable Analysis

JF - Applicable Analysis

SN - 0003-6811

ER -